# SDR DXTA2025080404435

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 2,993 hours, 2,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 007421
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WERE FLICKERING ON AND OFF IN FLIGHT. CYCLING EMER LT SWITCH DID NOT NOT HELP, LIGHTS CONTINUED TO FLICKER.  REMOVED AND REPLACED NR 1 & 2 EMERGENCY LIGHTING BATTERY PACKS. PERFORMED OPS CYCLING EMER LIGHT SWLTCH DID NOT NOT HELP, LIGHTS CONTINUED TO CHECK AND RECHARGE WITH NO DEFECTS NOTED. ALL ACCESS CLOSED WORK PER.FORMED IAW AMM 33-52-01
